I hope you didn't taper the cortisone too quickly...the longer one is on this stuff, the slower the taper has to be, or you can throw yourself into adrenal crisis (life-threatening).
My DH has been on steroids for over 12 years (he has an extensive list of food allergies that cause him to experience gastrointestinal anaphylaxis and he cannot eat anything at all without taking the steroids) and he has to taper very, very, very slowly if he tries to reduce his dose at all. We have found that he needs to taper by 1mg increments, one time per month (or even slower...). If he tapers too quickly, he winds up hospitalized with exhaustion, fever, migraine, vomiting and dehydration from the adrenal crisis.
Also, I will say it again: I think Homeopathic Belladonna may be helpful for you when/if you attempt to get off the roxy. It may even help now with some of the side-effects, I don't know. And the Belladonna (homeopathic) may also help reduce the pain...
Another homeopathic remedy to consider is Hypericum. I have a high potency of this remedy that has been helpful for my own nerve-related Lyme pain. This remedy is reported to have pain relieving power that is equal or greater than morphine in the reference book I have...and I know for a fact that the Hypericum will not cause the side-effects that the prescription pain meds can...
I hope this is helpful....take care,
Chronic Lyme, Bart., Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut dysmotility & non-specific inflammation, UCTD, Osteoporosis, etc.; G-Tube
Meds: Ceftin, Singulair, Claritin, Domperidone, Milk Thistle, homeopathy, probiotics, etc.